American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Arturo Kohatsu-Higa, Salvador Ortiz-Latorre and Peter Tankov. Optimal simulation schemes for L\'evy driven stochastic differential equations. Math. Comp. 83 (2014) 2293-2324.
Abstract, references, and article information   
View Article: PDF

[3] Tony Lelièvre, Mathias Rousset and Gabriel Stoltz. Langevin dynamics with constraints and computation of free energy differences. Math. Comp. 81 (2012) 2071-2125.
Abstract, references, and article information   
View Article: PDF

[4] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Arturo Kohatsu-Higa. Weak approximations. A Malliavin calculus approach. Math. Comp. 70 (2001) 135-172. MR 1680895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1